# SDR DJFA2007054

- Difficulty date: May 7, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N469LX
- Make and model: Beech 400A
- Aircraft serial: RK463
- Aircraft time: 884 hours, 784 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2256012515
- Part serial: B43282
- Condition: Damaged
- Location: Rt Engine
- Part time: 884 hours, 784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, THE RT TR DEPLOYED AT FL 100.   CREW FELT YAWING AND VIBRATION SIMILAR TO SPEED BRAKE DEPLOYMENT.  CREW COMPLETED THE CHECKLIST ITEMS, INCLUDING SHUTTING DOWN THE RAT ENGINE.  CREW DECLARED AN EMERGENCY AND RETURNED TO.  TRY HAD BEEN PINNED AND MELD PRIOR TO FLIGHT.  MAINTENANCE DISCOVERED THE BIG  OVER-CENTER LINKS ON THE RAT TRY WERE NOT OVER-CENTER AND THE TRY HAD PARTIALLY DEPLOYED.  THE TRY WAS FOUND TO HAVE BEEN  PINNED CORRECTLY YAW THE MEL.  MAINTENANCE REPLACED THE RAT TR.
